Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 29, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at May 2, 2013, 9:09 PM CDT for Vernon County, Missouri. It took effect at May 4, 2013, 1:00 PM CDT. It was in force for 66 hr.
The area
The outline as issued.
The facts
- Issued
- May 2, 2013, 9:09 PM CDT (02:09 UTC)
- In effect from
- May 4, 2013, 1:00 PM CDT
- Expired
- May 7, 2013, 7:00 AM CDT
- In force
- 66 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 94 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Osage River at Horton (HTNM7). The gauge peaked at 41.24 ft at May 4, 2013, 8:00 PM CDT.
- Action stage
- 39 ft
- Minor stage
- 41 ft
- Moderate stage
- 45 ft
- Major stage
- 50 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06917060, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
219 WGUS43 KSGF 030209 FLWSGF BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 909 PM CDT THU MAY 2 2013 ...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... LITTLE OSAGE NEAR HORTON AFFECTING VERNON COUNTY .HEAVY RAINFALL FORECASTED TO OCCUR OVER THE LITTLE OSAGE RIVER BASIN WILL CAUSE RIVER LEVELS TO RISE ABOVE FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO MONITOR RIVER CONDITIONS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC217-031409- /O.NEW.KSGF.FL.W.0029.130504T2217Z-130507T1200Z/ /HTNM7.1.ER.130504T2217Z.130506T0000Z.130506T1200Z.NO/ 909 PM CDT THU MAY 2 2013 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLOOD WARNING FOR THE LITTLE OSAGE NEAR HORTON. * FROM SATURDAY AFTERNOON TO TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * FLOOD WARNING FOR THE LITTLE OSAGE NEAR HORTON. * FROM SATURDAY AFTERNOON TO TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 PM THURSDAY THE STAGE WAS 29.3 FEET. * FLOOD STAGE IS 41.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY AFTERNOON AND CONTINUE TO RISE TO NEAR 42.0 FEET BY SUNDAY EVENING.THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. * IMPACT...AT 41.0 FEET...MINOR FLOODING AFFECTS LOW LYING AREAS NEAR THE GAGE SITE AND FARMLAND ALONG THE RIVER. && LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455 $$
8 follow-up statements
828 WGUS83 KSGF 031403 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 902 AM CDT FRI MAY 3 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... LITTLE OSAGE NEAR HORTON AFFECTING VERNON COUNTY. HEAVY RAINFALL LAST NIGHT WILL CAUSE RIVER LEVELS TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC169-040502- /O.EXT.KSGF.FL.W.0028.130505T0430Z-130506T2100Z/ /TBNM7.1.ER.130505T0430Z.130505T1200Z.130505T2100Z.UU/ 902 AM CDT FRI MAY 3 2013 THE FLOOD WARNING CONTINUES FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * AT 7:00 AM FRIDAY THE STAGE WAS 12.2 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND CONTINUE TO RISE TO NEAR 13.2 FEET BY SUNDAY MORNING.THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON. * IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING AREA AT FT. WOOD. && LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211 $$ MOC217-040502- /O.CON.KSGF.FL.W.0029.130504T2217Z-130507T1200Z/ /HTNM7.1.ER.130504T2217Z.130506T0000Z.130506T1200Z.NO/ 902 AM CDT FRI MAY 3 2013 THE FLOOD WARNING CONTINUES FOR THE LITTLE OSAGE NEAR HORTON. * AT 8:45 AM FRIDAY THE STAGE WAS 30.7 FEET. * FLOOD STAGE IS 41.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 42.0 FEET BY SUNDAY EVENING.THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. * IMPACT...AT 41.0 FEET...MINOR FLOODING AFFECTS LOW LYING AREAS NEAR THE GAGE SITE AND FARMLAND ALONG THE RIVER. && LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455 $$
891 WGUS83 KSGF 031427 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 927 AM CDT FRI MAY 3 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... LITTLE OSAGE NEAR HORTON AFFECTING VERNON COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY. HEAVY RAINFALL LAST NIGHT HAS CAUSED RIVER LEVELS TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC169-040527- /O.CON.KSGF.FL.W.0028.130505T0430Z-130506T2100Z/ /TBNM7.1.ER.130505T0430Z.130505T1200Z.130505T2100Z.UU/ 927 AM CDT FRI MAY 3 2013 THE FLOOD WARNING CONTINUES FOR THE BIG PINEY RIVER AT FORT LEONARD WOOD. * AT 7:00 AM FRIDAY THE STAGE WAS 12.2 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND CONTINUE TO RISE TO NEAR 13.2 FEET BY SUNDAY MORNING.THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY AFTERNOON. * IMPACT...AT 13.0 FEET...FLOOD WATERS AFFECT THE PONTOON TRAINING AREA AT FT. WOOD. && LAT...LON 3784 9218 3787 9206 3763 9203 3764 9211 $$ MOC217-040527- /O.EXT.KSGF.FL.W.0029.130505T0000Z-130506T1800Z/ /HTNM7.1.ER.130505T0000Z.130505T0600Z.130505T1800Z.NO/ 927 AM CDT FRI MAY 3 2013 THE FLOOD WARNING CONTINUES FOR THE LITTLE OSAGE NEAR HORTON. * AT 8:45 AM FRIDAY THE STAGE WAS 30.7 FEET. * FLOOD STAGE IS 41.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE TO RISE TO NEAR 41.1 FEET BY EARLY SUNDAY MORNING.THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON. * IMPACT...AT 41.0 FEET...MINOR FLOODING AFFECTS LOW LYING AREAS NEAR THE GAGE SITE AND FARMLAND ALONG THE RIVER. && LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455 $$
686 WGUS83 KSGF 032001 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 301 PM CDT FRI MAY 3 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... LITTLE OSAGE NEAR HORTON AFFECTING VERNON COUNTY .A WET WEATHER PATTERN OVER THE PAST FEW DAYS HAS CAUSED RIVER LEVELS TO RISE. MINOR FLOODING OF THE LITTLE OSAGE RIVER IS FORECASTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC217-041101- /O.CON.KSGF.FL.W.0029.130505T0000Z-130506T1800Z/ /HTNM7.1.ER.130505T0000Z.130505T0600Z.130505T1800Z.NO/ 301 PM CDT FRI MAY 3 2013 THE FLOOD WARNING CONTINUES FOR THE LITTLE OSAGE NEAR HORTON. * AT 2:45 PM FRIDAY THE STAGE WAS 34.3 FEET. * FLOOD STAGE IS 41.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER IS FORECASTED TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING...AND CREST NEAR 41.1 FEET. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON. * IMPACT...AT 41.0 FEET...MINOR FLOODING AFFECTS LOW LYING AREAS NEAR THE GAGE SITE AND FARMLAND ALONG THE RIVER. && LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455 $$
735 WGUS83 KSGF 040144 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 844 PM CDT FRI MAY 3 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... LITTLE OSAGE NEAR HORTON AFFECTING VERNON COUNTY .STEADY PRECIPITATION OVER THE PAST FEW DAYS WILL CAUSE THE LITTLE OSAGE RIVER TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC217-041644- /O.EXT.KSGF.FL.W.0029.130505T0600Z-130506T1800Z/ /HTNM7.1.ER.130505T0600Z.130505T1200Z.130505T1800Z.NO/ 844 PM CDT FRI MAY 3 2013 THE FLOOD WARNING CONTINUES FOR THE LITTLE OSAGE NEAR HORTON. * AT 7:45 PM FRIDAY THE STAGE WAS 36.2 FEET. * FLOOD STAGE IS 41.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 41.1 FEET BY SUNDAY MORNING.THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY EARLY AFTERNOON. * IMPACT...AT 41.0 FEET...MINOR FLOODING AFFECTS LOW LYING AREAS NEAR THE GAGE SITE AND FARMLAND ALONG THE RIVER. && LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455 $$
937 WGUS83 KSGF 041429 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 929 AM CDT SAT MAY 4 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... LITTLE OSAGE NEAR HORTON AFFECTING VERNON COUNTY. SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY. HEAVY RAINFALL OVER THE PAST TWO DAYS HAS CAUSED RIVER LEVELS TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC217-050529- /O.EXT.KSGF.FL.W.0029.130504T1800Z-130506T1500Z/ /HTNM7.1.ER.130504T1800Z.130505T0000Z.130505T1500Z.NO/ 929 AM CDT SAT MAY 4 2013 THE FLOOD WARNING CONTINUES FOR THE LITTLE OSAGE NEAR HORTON. * AT 8:45 AM SATURDAY THE STAGE WAS 40.5 FEET. * FLOOD STAGE IS 41.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 41.2 FEET BY AFTER MIDNIGHT.THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE MORNING. * IMPACT...AT 41.0 FEET...MINOR FLOODING AFFECTS LOW LYING AREAS NEAR THE GAGE SITE AND FARMLAND ALONG THE RIVER. && LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455 $$ MOC039-050529- /O.EXT.KSGF.FL.W.0030.000000T0000Z-130506T2100Z/ /CMZM7.1.ER.130504T0701Z.130504T1800Z.130505T2100Z.NO/ 929 AM CDT SAT MAY 4 2013 THE FLOOD WARNING CONTINUES FOR THE SAC RIVER NEAR CAPLINGER MILLS. * AT 8:45 AM SATURDAY THE STAGE WAS 17.4 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.6 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON. * IMPACT...AT 19.0 FEET...MODERATE FLOOD STAGE. FLOOD WATERS REACH APPROXIMATELY THREE FEET IN DEPTH AT THE CAPLINGER MILLS CAMPGROUND. && LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377 $$
564 WGUS83 KSGF 041830 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 130 PM CDT SAT MAY 4 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... LITTLE OSAGE NEAR HORTON AFFECTING VERNON COUNTY . HEAVY RAINFALL FROM THE LAST FEW DAYS WILL CAUSE RIVER LEVELS TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC217-050930- /O.CON.KSGF.FL.W.0029.000000T0000Z-130506T1500Z/ /HTNM7.1.ER.130504T1847Z.130505T0000Z.130505T1500Z.NO/ 130 PM CDT SAT MAY 4 2013 THE FLOOD WARNING CONTINUES FOR THE LITTLE OSAGE NEAR HORTON. * AT 12:45 PM SATURDAY THE STAGE WAS 41.0 FEET. * FLOOD STAGE IS 41.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 41.2 FEET AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE MORNING. * IMPACT...AT 41.0 FEET...MINOR FLOODING AFFECTS LOW LYING AREAS NEAR THE GAGE SITE AND FARMLAND ALONG THE RIVER. && LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455 $$ MOC039-050930- /O.EXT.KSGF.FL.W.0030.000000T0000Z-130506T1000Z/ /CMZM7.1.ER.130504T0701Z.130505T0000Z.130505T1000Z.NO/ 130 PM CDT SAT MAY 4 2013 THE FLOOD WARNING CONTINUES FOR THE SAC RIVER NEAR CAPLINGER MILLS. * AT 12:45 PM SATURDAY THE STAGE WAS 17.9 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW. * IMPACT...AT 19.0 FEET...MODERATE FLOOD STAGE. FLOOD WATERS REACH APPROXIMATELY THREE FEET IN DEPTH AT THE CAPLINGER MILLS CAMPGROUND. && LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377 $$
780 WGUS83 KSGF 050101 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 801 PM CDT SAT MAY 4 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI... LITTLE OSAGE NEAR HORTON AFFECTING VERNON COUNTY MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY .HEAVY PRECIPITATION RECEIVED THURSDAY AND FRIDAY HAS CAUSED RIVER LEVELS TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC217-051601- /O.EXT.KSGF.FL.W.0029.000000T0000Z-130507T0000Z/ /HTNM7.1.ER.130504T1807Z.130505T0600Z.130506T0000Z.NO/ 801 PM CDT SAT MAY 4 2013 THE FLOOD WARNING CONTINUES FOR THE LITTLE OSAGE NEAR HORTON. * AT 7:45 PM SATURDAY THE STAGE WAS 41.2 FEET. * FLOOD STAGE IS 41.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 41.3 FEET BY AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EVENING. * IMPACT...AT 41.0 FEET...MINOR FLOODING AFFECTS LOW LYING AREAS NEAR THE GAGE SITE AND FARMLAND ALONG THE RIVER. && LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455 $$ MOC217-051601- /O.EXT.KSGF.FL.W.0031.130505T1200Z-130506T1200Z/ /NVDM7.1.ER.130505T1200Z.130505T1200Z.130505T1200Z.NO/ 801 PM CDT SAT MAY 4 2013 THE FLOOD WARNING CONTINUES FOR THE MARMATON RIVER NEAR NEVADA. * AT 7:45 PM SATURDAY THE STAGE WAS 19.4 FEET. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 20.0 FEET...MINOR FLOODING OCCURS NEAR THE GAGE SITE AND AFFECTS LOW LYING AREAS ALONG THE RIVER. && LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438 $$ MOC039-051601- /O.EXT.KSGF.FL.W.0030.000000T0000Z-130506T0717Z/ /CMZM7.1.ER.130504T0701Z.130504T2015Z.130505T0717Z.NO/ 801 PM CDT SAT MAY 4 2013 THE FLOOD WARNING CONTINUES FOR THE SAC RIVER NEAR CAPLINGER MILLS. * AT 7:45 PM SATURDAY THE STAGE WAS 17.3 FEET. * FLOOD STAGE IS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE AFTER MIDNIGHT. * IMPACT...AT 16.0 FEET...MINOR FLOODING OCCURS AT THE GAGE SITE. THE CAMPGROUND AT CAPLINGER MILLS FLOODS. && LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377 $$
343 WGUS83 KSGF 051405 FLSSGF FLOOD STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 905 AM CDT SUN MAY 5 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI... LITTLE OSAGE NEAR HORTON AFFECTING VERNON COUNTY MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL CARRY MOST VEHICLES AWAY. STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS. ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ INDEX.PHP?WFO=SGF (ALL LOWER CASE) && MOC217-051435- /O.CAN.KSGF.FL.W.0029.000000T0000Z-130507T0000Z/ /HTNM7.1.ER.130504T1807Z.130505T0315Z.130505T1130Z.NO/ 905 AM CDT SUN MAY 5 2013 THE FLOOD WARNING IS CANCELLED FOR THE LITTLE OSAGE NEAR HORTON. * AT 8:45 AM SUNDAY THE STAGE WAS 40.9 FEET. * FLOOD STAGE IS 41.0 FEET. * FELL BELOW FLOOD STAGE AT 6:30 AM SUNDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 39.6 FEET BY TOMORROW MORNING. * IMPACT...AT 41.0 FEET...MINOR FLOODING AFFECTS LOW LYING AREAS NEAR THE GAGE SITE AND FARMLAND ALONG THE RIVER. && LAT...LON 3800 9454 3801 9437 3795 9437 3794 9455 $$ MOC217-051435- /O.CAN.KSGF.FL.W.0031.000000T0000Z-130506T1200Z/ /NVDM7.1.ER.130505T1045Z.130505T1045Z.130505T1045Z.NO/ 905 AM CDT SUN MAY 5 2013 THE FLOOD WARNING IS CANCELLED FOR THE MARMATON RIVER NEAR NEVADA. * AT 8:45 AM SUNDAY THE STAGE WAS 19.9 FEET. * FLOOD STAGE IS 20.0 FEET. * FELL BELOW FLOOD STAGE AT 5:45 AM SUNDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 17.2 FEET BY TOMORROW MORNING. * IMPACT...AT 20.0 FEET...MINOR FLOODING OCCURS NEAR THE GAGE SITE AND AFFECTS LOW LYING AREAS ALONG THE RIVER. && LAT...LON 3785 9454 3784 9441 3791 9435 3793 9438 $$ MOC039-051435- /O.CAN.KSGF.FL.W.0030.000000T0000Z-130506T0717Z/ /CMZM7.1.ER.130504T0701Z.130504T2015Z.130505T0405Z.NO/ 905 AM CDT SUN MAY 5 2013 THE FLOOD WARNING IS CANCELLED FOR THE SAC RIVER NEAR CAPLINGER MILLS. * AT 8:45 AM SUNDAY THE STAGE WAS 13.0 FEET. * FLOOD STAGE IS 16.0 FEET. * FELL BELOW FLOOD STAGE AT 11:05 PM SATURDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.4 FEET BY TOMORROW MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at May 2, 6:31 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, May 2, 6:31 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
631 PM CDT THU MAY 2 2013
.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 317 PM CDT THU MAY 2 2013
THE FORECAST FOR THE REST OF THE WEEK AND INTO THE WEEKEND IS A
CHALLENGING AND POTENTIALLY RECORD BREAKING ONE.
FOR THIS AFTERNOON...SHOWERS WILL CONTINUE TO DEVELOP ACROSS THE
REGION AS LOW PRESSURE SOUTH OF THE REGION AND THE APPROACHING UPPER
LEVEL STORM SYSTEM MOVE TOWARDS THE REGION. TEMPERATURES WILL
CONTINUE TO FALL AS STRONG COLD AIR ADVECTION CONTINUES. AFTERNOON
TEMPERATURES WERE CURRENTLY IN THE MIDDLE 40S GENERALLY WEST OF
SPRINGFIELD AND THE LOW TO MIDDLE 50S TO THE SOUTHEAST.
A VERY STRONG AND DYNAMIC UPPER LEVEL STORM SYSTEM IS CURRENTLY
DIGGING SOUTH ACROSS THE CENTRAL PLAINS AND WILL BEGIN TO SHIFT
EASTWARD INTO THE OZARKS REGION TONIGHT. THE UPPER LEVEL TROUGH THAT
IS ALLOWING THE VERY COLD NORTH CANADIAN AIR MASS TO SPILL ACROSS THE
PLAINS IS EXPECTED TO BECOME CUTOFF AND MOVE OVER NORTHEAST
OKLAHOMA...NORTHWESTERN ARKANSAS AND SOUTHWESTERN MISSOURI BY EARLY
FRIDAY MORNING.
AS THE EVOLUTION FROM TROUGH TO CUTOFF LOW OCCURS...VERY COLD
TEMPERATURES FOR THIS TIME OF YEAR WILL FILTER INTO THE AREA.
PRECIPITATION WILL BE ONGOING AS THE UPPER LOW MOVES INTO THE REGION.
THIS WILL BRING A MIX OF RAIN AND SNOW EARLY...FINALLY CHANGING OVER
TO ALL SNOW SHORTLY AFTER MIDNIGHT. THE PRECIPITATION IS EXPECTED TO
BECOME ALL SNOW SHORTLY AFTER MIDNIGHT FOR THE I-49 CORRIDOR WITH
THE POTENTIAL FOR 1 TO 3 INCHES OF ACCUMULATION. THE SYSTEM WILL
SHIFT EAST THROUGH THE DAY WITH ACCUMULATING SNOW ALONG AND WEST
OF THE HIGHWAY 65 CORRIDOR OF UP TO AN INCH OR TWO.
AS A RESULT OF THE EXPECTED ACCUMULATING SNOW AND THE VERY RARE AND
RECORD BREAKING POTENTIAL FOR THIS EVENT...HAVE ISSUED A WINTER
WEATHER ADVISORY FROM 06Z THROUGH 18Z FRIDAY.
THE WARM TEMPERATURES THE REGION SAW OVER THE PREVIOUS FEW DAYS WILL
PLAY A PART IN LIMITING THE ACCUMULATING SNOWFALL AMOUNTS. GROUND
TEMPERATURES ARE CURRENTLY IN THE 50-60 DEGREE RANGE. HOWEVER...THE
STRENGTH AND DYNAMICS OF THE WINTER STORM SYSTEM WILL LIKELY BE ABLE
TO OVERCOME THE WARM SURFACE TEMPERATURES. VERY GOOD DEEP LAYER LIFT
WILL SPREAD OVER THE WESTERN MISSOURI. THIS WILL COMBINE WITH 50 TO
100 J/KG OF MUCAPE ACROSS THE REGION WHICH MAY ALLOW FOR SOME
CONVECTIVE ELEMENTS AS THE SNOW BAND MOVES ACROSS THE AREA.
AS THE COLD AIR BEGINS TO BRING SNOW ACROSS PORTIONS OF WESTERN
MISSOURI AND EASTERN KANSAS...SIGNIFICANT DEEP LAYER LIFT ASSOCIATED
WITH THE RIGHT ENTRANCE REGION OF AN UPPER LEVEL JET ROUNDING THE
EASTERN SIDE OF THE UPPER LEVEL CUTOFF LOW WILL WORK TO DEVELOP VERY
EFFICIENT RAINFALL PRODUCTION FROM SHOWERS AND STORMS ACROSS THE
EASTERN OZARKS. THIS WILL COMBINE WITH PRECIPITABLE WATER VALUES
OVER AN INCH ACROSS THE AREA. THE AREA OF HEAVY RAINFALL WILL MOVE
OVER AREAS THAT HAVE SEEN GOOD RAINFALL OVER THE PAST WEEK OR SO.
AS A RESULT...HAVE ISSUED A FLOOD WATCH FOR DENT...SHANNON AND
OREGON COUNTIES FROM 00Z FRIDAY THROUGH 06Z SATURDAY.
IN ADDITION TO THE SNOW AND POTENTIAL FLOODING ACROSS THE REGION...
RECORD LOWS AND LOW HIGHS ARE EXPECTED FOR THE REGION FOR FRIDAY
INTO SATURDAY AS THE COLD CORE OF THE UPPER LEVEL LOW MOVES SLOWLY
ACROSS THE OZARKS REGION. OVERNIGHT LOWS ARE EXPECTED TO BE IN THE
LOWER TO MIDDLE 30S FRIDAY MORNING AND THE MIDDLE TO UPPER 30
SATURDAY MORNING. AREAS WEST OF HIGHWAY 65 COULD SEE SEVERAL HOURS
OF AT FREEZING TO JUST BELOW FREEZING TEMPERATURES.
AFTERNOON HIGHS ARE ONLY FORECAST TO CLIMB INTO THE UPPER 30S TO
LOWER 40S FRIDAY AND THE UPPER 40S TO NEAR 50 DEGREES ON SATURDAY.
FOR MORE INFORMATION CONCERNING PREVIOUS RECORDS SEE THE CLIMATE
SECTION.
TEMPERATURES WILL SLOWLY MODIFY INTO SUNDAY AS THE UPPER LOW FINALLY
MOVES OVER NORTHERN MISSISSIPPI AND DRAGS MOST OF THE PRECIPITATION
WITH IT. THERE WILL BE SOME LINGERING SHOWERS ACROSS THE EASTERN
PORTIONS OF THE OZARKS BUT WILL BE ON THE LIGHTER SIDE AND TAPERING
OFF THROUGH THE DAY.
.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 317 PM CDT THU MAY 2 2013
12Z SUITE OF MODEL OUTPUT OFFERS NO MAJOR CHANGES TO THE GOING
FORECAST. THE FORECAST FOR SUNDAY/MONDAY STILL LARGELY DEPENDS ON
THE EXITING SPEED OF THE UPPER LOW. HAVE HELD ON TO CHANCE POPS
FOR THE EASTERN HALF OF THE AREA ON SUNDAY...TRENDING DOWN TO
SLIGHT CHANCE POPS ON MONDAY. HAVE TRENDED DRIER FOR THE
TUESDAY/WEDNESDAY TIME FRAME AS THE CONSENSUS OF THE MODELS PLACE
THE REGION BETWEEN SYSTEMS. UNSETTLED WEATHER RETURNS FOR THURSDAY
AND BEYOND AS AN UPPER LEVEL SYSTEM ENTERS THE REGION FROM THE
WEST. TEMPERATURES WILL START OFF ON THE COOL SIDE ON SUNDAY
WARMING TO AT OR JUST BELOW AVERAGE FOR THE REMAINDER OF THE
EXTENDED PERIOD.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING)
ISSUED AT 626 PM CDT THU MAY 2 2013
FOR THE KSGF/KJLN/KBBG TAFS...BORDERLINE LOW END MVFR/IFR CEILINGS
WILL LIKELY CONTINUE THROUGH THE TAF PERIOD. AN AREA OF PRECIP
OVER EASTERN KS AND WESTERN MO WILL CONTINUE TO SHIFT
EAST...CHANGING TO SNOW AS TEMPERATURES ALOFT TURN COLDER. WITH
PERIODS OF SNOW EXPECT GENERALLY IFR VISIBILITY...ESPECIALLY AT
KJLN. HOWEVER...EVEN OUTSIDE OF SNOW...RAIN/DRIZZLE WILL RESTRICT
VISIBILITY AT TIMES THROUGHOUT THE TAF PERIOD.
&&
.CLIMATE...
ISSUED AT 317 PM CDT THU MAY 2 2013
THE COLD AIR THAT IS EXPECTED TO FILTER INTO THE REGION FOR THE
END OF THIS WEEK WILL BRING THE POTENTIAL FOR SOME RECORD LOWS OR
RECORD LOW DAILY HIGHS.
RECORD RECORD
LOW LOW HIGH
FRIDAY
MAY 3RD
...
SPRINGFIELD 31 (2005) 48 (1954)
JOPLIN 31 (1976) 49 (1954)
WEST PLAINS 31 (1967) 53 (1978)
ROLLA/VICHY 30 (1976) 50 (1954)
SATURDAY
MAY 4TH
...
SPRINGFIELD 31 (1907) 43 (1935)
JOPLIN 33 (1907) 51 (1978)
WEST PLAINS 30 (1954) 52 (1978)
ROLLA/VICHY 31 (1954) 47 (1978)
ALL TIME COLDEST DAY IN MAY
... RECORD LOW MAX TEMPERATURE
SPRINGFIELD 43 (5/4/1935)
JOPLIN 46 (5/16/1945)
WEST PLAINS 47 (5/2/2011)
ROLLA/VICHY 47 (5/1/1995 AND 5/4/1978)
SNOWFALL...
THE LAST TIME MEASURABLE SNOWFALL WAS RECORDED AT SPRINGFIELD WAS MAY
2ND...1929. THE LAST TIME A TRACE OF SNOW (PURE SNOW...NOT HAIL)
WAS RECORDED AT SPRINGFIELD WAS MAY 6TH...1944.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WINTER WEATHER ADVISORY FROM 1 AM TO 1 PM CDT FRIDAY FOR MOZ066-
067-077-078-088-089-093-094-101-102.
FLOOD WATCH THROUGH LATE FRIDAY NIGHT FOR MOZ083-098-106.
KS...WINTER WEATHER ADVISORY FROM 1 AM TO 1 PM CDT FRIDAY FOR KSZ073-
097-101.
&&
SHORT TERM...HATCH
LONG TERM...GAGAN
AVIATION...DSA
CLIMATE...KARDELL/GAGANHazardous weather outlook, May 2, 3:51 PM CDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 351 PM CDT THU MAY 2 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-032100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 351 PM CDT THU MAY 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED FLOODING RISK. LIMITED LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. ELEVATED TO SIGNIFICANT FREEZE RISK. ELEVATED SNOW RISK. DISCUSSION... A FEW THUNDERSTORMS WILL REMAIN POSSIBLE LATE THIS AFTERNOON ACROSS SOUTH CENTRAL MISSOURI. THE MAIN IMPACT FROM ANY STORMS WILL BE OCCASIONAL LIGHTNING STRIKES. NORTHERLY WINDS WILL GUST TO NEAR 30 MPH ACROSS SOUTHEASTERN KANSAS AND WESTERN MISSOURI INTO THIS EVENING. TEMPERATURES AT OR SLIGHTLY BELOW FREEZING ARE EXPECTED LATE TONIGHT AND EARLY FRIDAY MORNING WEST OF THE HIGHWAY 65 CORRIDOR. THIS MAY RESULT IN DAMAGE TO SENSITIVE VEGETATION. MODERATE TO HEAVY RAINFALL IS EXPECTED TO DEVELOP OVERNIGHT ACROSS THE EASTERN MISSOURI OZARKS. THIS MAY LEAD TO SOME FLOODING OF SMALL STREAMS AND LOW WATER CROSSINGS. RAIN WILL CHANGE TO SNOW THIS EVENING ACROSS EXTREME SOUTHEASTERN KANSAS...WITH THE RAIN TO SNOW TRANSITION THEN SHIFTING SLOWLY EAST OVERNIGHT. THE RAIN TO SNOW TRANSITION LINE IS EXPECTED TO REACH THE HIGHWAY 65 CORRIDOR BY AROUND DAYBREAK. WET AND SLUSHY SNOW ACCUMULATIONS OF ONE TO TWO INCHES ARE EXPECTED WEST OF AN OSCEOLA TO CASSVILLE LINE OVERNIGHT... WITH MINOR ACCUMULATIONS CLOSER TO THE HIGHWAY 65 CORRIDOR. WHILE MOST ACCUMULATION WILL OCCUR ON GRASSY SURFACES...SOME SLICK SPOTS WILL BE POSSIBLE ON AREA ROADWAYS...ESPECIALLY BRIDGES AND OVERPASSES. THE COMBINATION OF THE WET AND HEAVY NATURE OF THE SNOW...BRISK WINDS...AND FOLIAGE ON TREES MAY LEAD TO SOME SNAPPING OF TREE BRANCHES. ISOLATED POWER OUTAGES WILL BE POSSIBLE IF TREE BRANCHES FALL ON POWERLINES. A WINTER WEATHER ADVISORY IS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING ALONG AND WEST OF AN OSCEOLA TO CASSVILLE LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SNOW WILL CONTINUE INTO FRIDAY ALONG AND WEST OF THE HIGHWAY 65 CORRIDOR. ADDITIONAL ACCUMULATIONS UP TO AN INCH ARE EXPECTED FRIDAY MORNING. WHILE SNOW MAY CONTINUE INTO FRIDAY AFTERNOON...NO ACCUMULATIONS ARE EXPECTED BEYOND MIDDAY. MODERATE TO HEAVY RAINFALL WILL ALSO CONTINUE INTO FRIDAY EVENING ACROSS THE EASTERN MISSOURI OZARKS. STORM TOTAL RAINFALL AMOUNTS OVER TWO INCHES ARE EXPECTED. THIS MAY LEAD TO FLOODING OF SMALL STREAMS AND LOW WATER CROSSINGS. SIGNIFICANT RISES ON AREA RIVERS WILL ALSO BE POSSIBLE. A FLOOD WATCH IS IN EFFECT FROM THIS EVENING THROUGH FRIDAY NIGHT ALONG AND EAST OF A SALEM TO ALTON LINE. THERE IS A SLIGHT CHANCE FOR THUNDERSTORM FOR THE FIRST HALF OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 2:54 PM CDT | Winter Weather Advisory | SGF | Barry, Barton, Cedar, Christian, Dade, Dallas and 12 more | 16 hr |
| May 3, 3:45 PM CDT | Areal Flood Warning | SGF | Dent, Phelps | 24 hr |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.